I just came across and article that says "Adenosine and other AV node blockers should be avoided in atrial fibrillation and atrial flutter with WPW or history of it; this includes adenosine, diltiazem, verapamil, other calcium channel blockers and beta-blockers." And my son is on atenolol for WPW. Should I be concerned?
I take it your reference article is in Wikipedia. From what I've seen there on heart subjects there is a lot of "good stuff", or so it appears. I understand too that some (much?) of what's there is from voluntary contirbuitons.
That said, I recommend you discuss with the prescribing doctor and let s/he know you've see such-and-such as a point-of-reference ... it may even be a good idea to print out the material and take it with you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.